American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20E06) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Michael L. Mihalik and Steven T. Tschantz. Semistability of amalgamated products, HNN-extensions, and all one-relator groups . Bull. Amer. Math. Soc. 26 (1992) 131-135. MR 1107833.
Abstract, references, and article information   
View Article: PDF

[2] Kenneth S. Brown and Ross Geoghegan. $FP_\infty$ groups and HNN extensions. Bull. Amer. Math. Soc. 9 (1983) 227-229. MR 707963.
Abstract, references, and article information   
View Article: PDF

[3] Siegfried Moran. On a conjecture of Papakyriakopoulos. Bull. Amer. Math. Soc. 4 (1981) 189-191. MR 598685.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1